# SDR AALA202010139007

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 19,748 hours, 7,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Fitting
- Condition: Detached
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RETAINING COLLAR / STOP FOR GIRT BAR ON LEFT FORWARD DOOR CAME OFF. REINSTALLED RETAINING COLLAR / STOP ON GIRT BAR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
